Leuprolide - wether any side effect occur, if this injection was taken at the first week of the pregnancy i was in the treatment of infertility.then i started to take IVF treatement.then , the first medicine is luprofact 4.i took 11 injection.but i does nt know that i was pregnant of two week at this time. then i stoped using the injection. do any problem affect to the baby?now i am seven week pregnant.scaning report shows that there is no problem.do any problem affect to the baby in future?
Hello I'm sorry but I'm not certain if I understand your question. If its that you are pregnant and taking leuprolide, the answer is absolutely not. Its not advised to do so. It will harm the fetus. I suggest you talk to your doctor or pharmacist to confirm, or to get thier point of view. Very best to you,
- Leuprolide Information for Consumers
- Leuprolide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Leuprolide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Dec 2011 • 1 answer
Posted 4 Mar 2013 • 1 answer
Posted 21 May 2014 • 1 answer
Posted 12 Aug 2014 • 1 answer
Posted 8 Apr 2016 • 0 answers